# SDR VNAA202411290016

- Difficulty date: November 15, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESRIPTION
CORROSION ON SIDE SEAT RAIL STGR 15 (4EAS) RH AND (4EAS) LH BTW FS 379.00 TO FS 669.40 AT PASSENGER COMPARTMENT

CORRECTIVE ACTION
SIDE SEAT RAIL STGR 15 (4EAS) RH AND (4EAS) LH BTW FS 379.00 TO FS 669.40 AT PASSENGER COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
